# SDR SWAA2017012411396

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 14,508 hours, 6,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT LENS COVER CRACKED AT ROW 10.  R&R COVER PER SIP.
